# SDR SWAA2015072942312

- Difficulty date: July 9, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737790
- Aircraft serial: 28255
- Aircraft time: 35,222 hours, 23,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6551698
- Condition: Corroded
- Location: Bs 887-890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SPLICE STRAP CORRODED BETWEEN BS 887 TO 890, BETWEEN STRINGER 26 - 27L.  REPAIRED STRAP IAW EA & ER.
